# SDR SWIA202157415

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26R, BETWEEN FS 319.00 - 333.00   (C-CHECK RO 4/4/2021)    REMOVED CORROSION ON STR26R BETWEEN FS319 - FS333 "OUT OF LIMITS" REF CRJ700 SRM 53-21-03-101-002-A01.  REMOVED AND REPLACED STRINGER 26R BETWEEN FS280 - FS333 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-31630 REV K.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED FINISH.  LEAK CHECKS GOOD.
